MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL
Model Number 97300EU
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of lot t15107n.No issues with recovery were observed and the product performed as expected.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Unable to determine the root cause of the complaint.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Customer reported a discrepant high tni result for one patient on triage sob vs.Vidas patient symptoms and diagnosis are unknown.No adverse events were reported.

Brand Name
TRIAGE SOB PANEL
Common Device Name
TRIAGE SOB PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
chelsea lindgren
9975 summers ridge road
san diego, CA 92121
MDR Report Key22011817
Report Number3013982035-2025-00010
Device Sequence Number14750597
Product Code MMI
UDI-Device Identifier30014613337959
UDI-Public(01)30014613337959(10)T15107N(17)250617(11)241003
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K080269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Model Number97300EU
Device Lot NumberT15107N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO PN:55071 SN:(B)(6).
Patient SexUnknown